# SDR AALA20100608DFW01

- Difficulty date: June 7, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 60,324 hours, 31,259 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW    CREW REPORTED GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTION FOUND GROUND SENSE MECHANISM OUT OF ADJUSTMENT ACCOMPLISHED RIG AND TEST OF GROUND SENSE CONTROL MECHANISM PER MM 32-23-01-2 AND ACCOMPLISHED GEAR SWING ALL OPERATES CHECKS GOOD.
